Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What are the reasons for shooting pains in the breasts and underarms, a rash on the right breast ? I had astereotactic biopsy on my left breast.

Take a shot at this one. In December I hat a stereotactic biopsy on my left breast. They found that the results were nonspecific inflammation . I noticed after the biopsy that my left nipple had bloody discharge. Almost 2 months later, it still has bloody discharge and is still painful. I have already had a breast surgeon aspirate the area, it is still bleeding and sore . My initial symptoms are still present, shooting pains in the breasts and underarms, a rash on the right breast. What is going on?
Asked On : Thu, 27 Jan 2011
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi....., The most common cause for the bloody discharge is breast cancer...
the investigation done is microdochotomy..., and also biopsy is need to confirm the diagnosis
you need to consult oncologist for further treatment...
Hope I have answered your question..

Answered: Thu, 18 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor